Mathematical Research Letters

Volume 28 (2021)

Number 5

The topological period-index conjecture

Pages: 1307 – 1317



Benjamin Antieau (Department of Mathematics, Northwestern University, Evanston, Illinois, U.S.A.)

Ben Williams (Department of Mathematics, University of British Columbia, Vancouver, B.C, Canada)


We prove the topological analogue of the period–index conjecture in each dimension away from a small set of primes.

The first author was supported by NSF Grant DMS-1552766.

Received 23 March 2020

Accepted 30 June 2020

Published 16 August 2022